Thread: HGH makng me feel sluggish??
12-29-2005, 09:33 PM #1
HGH makng me feel sluggish??
I posted something in the steroid forums a few days ago about a sick/slugglish feeling that I have been having and thought that I had zeroed in on my problem, but it stills seems to be there.
Here is where I am at. I am into my 4th week of test e/deca cycle. About two weeks in, I added halo at 20mg ed and hgh at 2.5 iu 5/2. I've run about 6 cycles in the past always using test.
I noticed about 4 days after adding the halo/hgh, I started to feel sick. I felt hot, but had no temp. My energy level is down, I'm winded and my sleeping is not real good. I almost feel like I am starting to get the flu, but stayed at that level never feeling sicker or anything. After posting this in the streoids forum, I assumed that the halo would be causing this from the feedback that I got. I get bad sides from orals for some reason and could have swore that it was the halo causing this.
Now I have been off of the halo now for about 3 days but still feel the same. My body radiates heat and I start to get real tired/lethargic late in the afternoon which is really odd for me.
I have been reading through some old hgh threads on this board and I read this one where the one member said that he started hgh and felt like crap until about 6 weeks in, then after 6 weeks, he said that he felt fantastic.
Did anyone ever start hgh and not feel so hot the first 4/6 weeks in? I am just trying to narrow down the issue. If I just need to suffer through a few weeks to feel great, so be it. I tend to get hot on test, but this is different. I am constantly hot just sitting around where as on test, I only get hot when I am doing stuff like working out.
12-29-2005, 09:56 PM #2Originally Posted by lzicc
Yes, I am about 11 weeks into my GH cycle and I became very lethargic and hot feeling the first 3-4 wks into it. I almost felt sick feeling, but I was doing more than 2 1/2 iu, I was doing like 10iu eod. So I guess like 5iu's a day it would be. I wasnt sure what was doing it to me, b/ everything else I was on was shit i ran b4 w/out problems. It eventually toned down big time after about 4-5 wks into the GH cycle. I will tel you this though, 12 wks to start seeing decent results. I'm just not buying these guys who are on their 2nd week of this shit and talking like its God. 12 wks brother, and you might wanna up that dosage a little after the sides clear. 2 1/2 iu is low, really low.
12-29-2005, 10:27 PM #3
Izicc, I have the same problem when I start a GH cycle. The first time I didn't think anything of it. I just thought I was getting the flu. The second time I think it had to be the GH. I would feel tired and what can best be described as allergy symptoms. I just couldn't clear my head no matter what I tried. The good news is that just like that it stopped. Literally, I woke up one morning and felt great. This was after about 4 weeks for me.
I hope this helps. Let me know how it goes.
12-30-2005, 07:27 AM #4
You hit it man. It feels like allergies. I am glad to hear that I am not the only one. This sucks. I can push through it as long as I know that there is a light at the end of the tunnel.
Originally Posted by Deal Me In
12-30-2005, 07:43 AM #5
If anyone else has any experience like this, please post it. I appreciate the input. THX!!
12-30-2005, 07:50 AM #6
good luck bro, i never new that hgh does that & its good to know so i know what to wxpect when i go on it soon. thanks.
12-30-2005, 11:06 AM #7
Yeah, I didn't know that either till now BD. Wasn't expecting that.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)